Facebook Pixel
EmpowHER Guest

I dont know if i'm bloated from my period ( or withdrawals) or gaining weight from being pregnant ?

By Anonymous June 25, 2013 - 10:08pm
Rate This

I took Plan B about 6 days ago and I've got either withdrawals or my period ? Im not really sure. Im just really stressed right now because I am not ready to have a child at all. It was my first time having sex but the guy pulled out before he came but he came close to the vagina/ anal area ? Im really terrified and stressed out that I may be pregnant ! I just need someones help or assistance in this situation right now !

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Anytime you have unprotected sex, your chances for pregnancy to occur are higher.  If you want to avoid an unwanted pregnancy. It's important to use some type of protection.  The withdrawal method, is not a type of birth control.  Also, to avoid any STD's, it's important to use condoms.  Most women will experience changes on their next period, after taking an emergency pill.  The bloating can be due to Plan B.  You will need to wait until your period is due and take a home pregnancy test.



June 26, 2013 - 5:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!